| Model Number |
720054-01 |
| Medical Device Problem Codes |
Inadequacy of Device Shape and/or Size (1583); Defective Device (2588); Migration (4003)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/07/2018
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient's spectra penile prosthesis was too short.The left cylinder was outside of the corpora distally.The patient was dissatisfied that there was no girth expansion.The patient's dissatisfaction started shortly after implant.The device was replaced with an ams 700 inflatable penile prosthesis.The patient had no known concerns following replacement.